By Topic

Comments on "Lyapunov functions for quadratic differential equations with applications to adaptive control"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Devaud, F. ; Laval University, Quebec, P.Q., Canada ; Caron, J.-Y.

The adaptation laws existing in known model reference systems are shown to be unfavorably determined by the underlying basic structure. Simulation results are also given, which demonstrate that the adaptivity itself can be limited, if not missing, when the chosen structure implies stability domain restrictions.

Published in:

Automatic Control, IEEE Transactions on  (Volume:18 ,  Issue: 5 )